Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Tenia Versicolor

Premium Questions

Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Ivan Romic MD

what drug fight constipation when taking opioum drugs ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Suresh Heijebu MD

. Another important problem i have is of Tenia Versicolor (White or Pinkish Patches) on my back and shoulder ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Public Forum Discussions

Dr. Smruti Pevekar MD

this and realised that it could possibly be Tenia Versicolor. But is it possible that its just a reaction from the tingle lotion and i shouldnt worry? however, if it is tenia versicolor, i... View answer

Answered by : Dr. Smruti Pevekar ( Dermatologist)
Dr. Akhtarhusian Ghausi MD

Hello, I have been struggling with the skin condition called tenia versicolor. I have noticed ... the spots irritated by the tenia. Any ideas what I can do? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

, then Tenia versicolor then cholinergic urticaria but the treatments dont work and I have no hives ... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

i have tenia versicolor. before it spread to my fac. my face was already becoming darker than my body. i have gotten darker over the past couple years. i am african american by the way. what can i use ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Mobile Questions and Answers

Dr. Muhammad Ali Rauf MD

it will take some time to recover,

Dr.   Srikanth Reddy MD

Hello Thanks for using Health Care Magic Tenia versicolor organism is never seen by naked eyes. Only the lesions are seen. Good that the illness has gone away. Thanks and regards Dr. Srikanth Reddy MD

Dr. Het Ram Bishnoi MD

Hello, ' Thanks for the query to H.C.M. Forum. May be due to leucoderma, (vitiligo ). Tenia versicolor . As physical examination will find out the exact reason of this white patch, so consult a...